Missouri, 2020

Tornadoes and Flash Flood in Missouri, June 3 to 5, 2020

June 3 to 5, 2020 · NWS EAX · 32 events in 11 counties and zones

Two rounds of severe storms came through the Kansas City metro area on back to back nights, both taking place late in the evening and lasting through the overnight hours. Both events were nearly identical in evolution, with a strong QLCS each night producing scattered wind damage.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
32

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS EAX wrote it up.

Two rounds of severe storms came through the Kansas City metro area on back to back nights, both taking place late in the evening and lasting through the overnight hours. Both events were nearly identical in evolution, with a strong QLCS each night producing scattered wind damage. The June 4 QLCS produced a couple weak and brief EF-0 tornadoes that did some minor damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before the first event at Jun 3, 5:24 PM CST, 33 minutes earlier.

Area forecast discussion, Jun 3, 5:24 PM CST, 33 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
624 PM CDT Wed Jun 3 2020

.Discussion...
Issued at 330 PM CDT WED JUN 3 2020

Message of the Day: Temperatures in the mid 80s to low 90s with heat
indices in the upper 80s to mid 90s are expected today through at
least Sunday, with heat indices around 100 possible Friday. Given
the cooler spring, extra precaution needs to be taken when
outdoors this week. Make sure to drink plenty of water and take
frequent breaks to remain safe. Severe storms are also possible
this afternoon and into tonight, as well as, Thursday and Friday night.
The main concerns are damaging winds and large hail.

It is a tough one today for storm timing and location, due to the
somewhat messy and weak set up. However, we do have a cold front
stretched across the area, roughly from Manhattan, KS through St.
Joseph, MO up to Lamoni, IA. The front will be the focus for storm
development, but it is tough to say when and where storm development
will really get going. Some short-lived storms developed across
northern MO this morning, likely in response to an initial subtle
shortwave trough, but have now pretty much diminished. Other
storms have been trying to develop, but haven't been very
successful. It looks like a subtle shortwave trough, most easily
visible at 700 mb, will move over our area this afternoon. This
plus extreme instability building up (4000-5000 J/kg) and no cap
will help develop storms. The front washes out a little this
afternoon though, making storm development more sporadic and
isolated. Models are still all over the place, but generally,
isolated to scattered storms should develop south of HWY 36 after
3 PM and move toward the south. The highest chances for storms
look to be in the central and eastern parts of MO, but chances do
still exist for everyone south of HWY 36. Any storm that does
develop could very well become severe, with CAPE as high as it is.
There isn't much shear to work with (~20 kts), but there could
certainly be enough to strengthen a storm to severe criteria for a
short time. Large hail up to quarter-sized and damaging winds up
to 65-70 mph are the main concerns. Tornadoes are very unlikely
today. PWATs are also approaching 2.0 inches today, so any storm
that develops will be an efficient rain maker and may pose a flash
flooding concern. This first round of storm activity is expected
to die down after 10 PM tonight for a brief time, then another
round of storms is possible. This second round is expected to be a
cluster of storms. They should develop in NE overnight and move
southeast into our area. There is a chance storms diminish by the
time they reach our area, as shown by a couple of models, but
general consensus is storms move into our area and then diminish
in the early morning hours Thursday. Strong winds and perhaps hail
are possible with this overnight round of storms, with CAPE
staying high (3000-4000 J/kg) and slightly better shear (30 kts).

Additional storms are possible Thursday night, but it looks like
better forcing is north of the area. If a storm can move into our
area it may become strong to severe with wind and hail being the
main concerns again. Storm chances come for Friday evening as well,
with a warm front stretched across southern IA/northern MO during
the day and a subtle shortwave trough moving through. CAPE again
will be very high (~5000 J/kg), with slightly better shear (30-35
kts), so strong to severe storms is possible again. For the weekend,
the upper level ridge builds back into the area, drying us out, but
keeping us warm and muggy.

As for temperatures, warm and muggy conditions are expected through
early next week. Friday looks like the warmest day with highs in the
upper 80s across northeast MO and mid 90s everywhere else. Dew
points will be high as well (low to mid 70s), which will result in
high indices Friday ranging from the low 90s up to 101 degrees. If
models continue to agree with this solution then we may need a heat
advisory.

&&

.Aviation...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 611 PM CDT WED JUN 3 2020

A slowly southward moving front is currently positioned from
northeast to southwest between KSTJ and KMCI. Cu field near and
south of the front shows some cu towers trying to punch through
the cap but it appears the cap has been stronger than anticipated.
Therefore, have removed mention of VCTS for the remainder of the
afternoon and evening. However, storms up across Nebraska are
forecast to merge and quickly start pushing southeastward through
the overnight hours. Model consensus has this complex moving
into the KC metro terminals between 07-09Z. VFR ceilings will
continue through much of the period with possible MVFR as the
complex moves through. Winds will remain out of the south but will
switch to northwesterly behind the front edge of the thunderstorm
complex before southerly flow returns.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Atkins
Aviation...PietrychaP
Hazardous weather outlook, Jun 3, 4:46 AM CST, 13 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
546 AM CDT Wed Jun 3 2020

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-041100-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
546 AM CDT Wed Jun 3 2020

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Scattered thunderstorms will be possible this evening, with large
hail and strong winds being the primary concerns. Another round of
thunderstorms will be possible, mainly south of I-70 overnight
tonight. More gusty winds will be possible with this overnight round.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There will be a chance for strong to severe storms for Thursday and
Friday. Hail and wind will be the primary concerns with this
activity.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Special weather statement, Jun 3, 2:33 PM CST, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
333 PM CDT Wed Jun 3 2020

KSZ057-032100-
Miami KS-
333 PM CDT Wed Jun 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MIAMI COUNTY UNTIL
400 PM CDT...

At 333 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lane, or near Osawatomie, moving east at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Osawatomie and Beagle.

LAT...LON 3839 9507 3850 9507 3851 9487 3839 9486
TIME...MOT...LOC 2033Z 272DEG 8KT 3844 9500

CDB
Special weather statement, Jun 3, 2:48 PM CST, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
348 PM CDT Wed Jun 3 2020

MOZ039-032115-
Saline MO-
348 PM CDT Wed Jun 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SALINE COUNTY UNTIL
415 PM CDT...

At 348 PM CDT, Doppler radar was tracking a strong thunderstorm over
Slater, moving east at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Slater and Gilliam.

LAT...LON 3910 9295 3914 9315 3927 9316 3929 9296
      3927 9294
TIME...MOT...LOC 2048Z 272DEG 7KT 3922 9310

CDB
Special weather statement, Jun 3, 3:12 PM CST, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
412 PM CDT Wed Jun 3 2020

MOZ039-032200-
Saline MO-
412 PM CDT Wed Jun 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SALINE COUNTY UNTIL
500 PM CDT...

At 412 PM CDT, Doppler radar was tracking a strong thunderstorm over
Slater, moving east at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Slater and Gilliam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and north central Missouri.

LAT...LON 3915 9290 3912 9294 3911 9294 3910 9291
      3909 9291 3913 9308 3928 9312 3929 9295
      3928 9296 3926 9292 3923 9294 3922 9289
TIME...MOT...LOC 2112Z 272DEG 7KT 3921 9303

CDB
Special weather statement, Jun 3, 5:32 PM CST, 25 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
632 PM CDT Wed Jun 3 2020

MOZ044-040000-
Johnson MO-
632 PM CDT Wed Jun 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JOHNSON COUNTY UNTIL
700 PM CDT...

At 632 PM CDT, Doppler radar was tracking a strong thunderstorm near
Knob Noster, moving east at 20 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Warrensburg, Knob Noster, Whiteman Air Force Base and Whiteman Afb.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
west central Missouri.

LAT...LON 3866 9372 3882 9372 3884 9350 3864 9351
TIME...MOT...LOC 2332Z 270DEG 16KT 3875 9363

CDB

The radar

The Pleasant Hill radar (KEAX), 63 km away, was scanning. The volume nearest the first event began at 23:57 UTC.

Open the radar archive at this moment

Event by event

26 thunderstorm wind, 3 tornado, 2 hail, 1 flash flood. Local standard time, as filed.

Hail, Johnson

When
June 3, 5:57 PM CST to 5:58 PM CST
Where
Johnson County, 1.62 mi E of Knob Noster
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
38.770, -93.540

Thunderstorm Wind, Randolph

When
June 3, 9:16 PM CST to 9:19 PM CST
Where
Randolph County, 2.62 mi SE of Moberly
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.390, -92.400

Several 5 inch diameter tree limbs broke off a healthy tree.

Hail, Randolph

When
June 3, 9:22 PM CST to 9:23 PM CST
Where
Randolph County, 0.53 mi W of Moberly
Measured
1 in hail
Reported by
Public
Coordinates
39.420, -92.440

Thunderstorm Wind, Randolph

When
June 3, 9:30 PM CST to 9:33 PM CST
Where
Randolph County, 1.3 mi NNW of Urbandale to 1.15 mi ESE of Moberly
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.418, -92.458

The Emergency Manager reported numerous tree limbs down across the city of Moberly.

Flash Flood, Randolph

When
June 3, 11:00 PM CST to June 4, 12:00 AM CST
Where
Randolph County, 1.48 mi SSE of Moberly Bradley Arpt to 1.72 mi NNE of Moberly
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
39.450, -92.420

After heavy rain fell Highway 24 had water over the road just east of Highway 63.

Thunderstorm Wind, Buchanan

When
June 4, 12:25 AM CST to 12:28 AM CST
Where
Buchanan County, 0.87 mi NE of (Stj)st Joseph Mem A
Measured
50 kt (58 mph) measured gust
Reported by
Public
Coordinates
39.780, -94.910

St. Joseph Airport reported 58 mph wind gust.

Thunderstorm Wind, Buchanan

When
June 4, 12:30 AM CST to 12:33 AM CST
Where
Buchanan County, 0.87 mi SW of South St Joseph
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.720, -94.860

A roof was partially torn off a building and a shed was destroyed.

Thunderstorm Wind, Buchanan

When
June 4, 12:30 AM CST to 12:33 AM CST
Where
Buchanan County, 3.19 mi E of St Joseph
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.770, -94.790

The Emergency Manager reported two tractor-trailer rigs blown down on I-29. There were also numerous tree limbs down across the city of St. Joseph.

Thunderstorm Wind, Clay

When
June 4, 12:52 AM CST to 12:55 AM CST
Where
Clay County, 1.74 mi WSW of Holt
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
39.440, -94.380

There was a public report of a large tree limb down. This spotter also reported 65 to 70 mph wind.

Thunderstorm Wind, Jackson

When
June 4, 1:03 AM CST to 1:06 AM CST
Where
Jackson County, 4.08 mi WNW of Dodson
Measured
52 kt (60 mph) estimated gust
Reported by
Broadcast Media
Coordinates
38.995, -94.603

WDAF Fox 4 reported a large tree blocking Ward Parkway and 74th Street.

Tornado, Jackson

When
June 4, 1:20 AM CST to 1:33 AM CST
Where
Jackson County, 1.85 mi S of Lake Tapawingo to 4.08 mi N of Cockrell
Rating
EF0
Path length
5.69 mi
Path width
40 yd
Reported by
Emergency Manager
Coordinates
39.004, -94.324

A strong QLCS came through the Kansas City metro during the early morning hours on June 4. This QLCS produced a brief tornado in the Lake Lotawana area. The damage from this QLCS mesovortex tornado was minor.

Thunderstorm Wind, Jackson

When
June 4, 1:24 AM CST to 1:27 AM CST
Where
Jackson County, 1.48 mi NNE of Blue Spgs
Measured
52 kt (60 mph) estimated gust
Reported by
Amateur Radio
Coordinates
39.040, -94.270

A ham radio operator reported a maple tree down along with numerous other tree limbs across northern Blue Springs.

Thunderstorm Wind, Jackson

When
June 4, 1:32 AM CST to 1:35 AM CST
Where
Jackson County, 3.86 mi NE of Lake Lotawana
Measured
52 kt (60 mph) estimated gust
Reported by
Amateur Radio
Coordinates
38.940, -94.270

Ham radio operator reported a four inch, nine to ten foot tall tree down near Lake Lotawana.

Thunderstorm Wind, Jackson

When
June 4, 1:32 AM CST to 1:35 AM CST
Where
Jackson County, 1.38 mi W of Greenwood
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Employee
Coordinates
38.852, -94.376

A NWS Employee reported a 60 mph wind gust.

Thunderstorm Wind, Ray

When
June 4, 1:36 AM CST to 1:39 AM CST
Where
Ray County, 0.87 mi SE of Richmond
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.270, -93.970

Richmond police reported damage to a shed with debris spread across parts of South Street near Highway 13.

Tornado, Cass

When
June 4, 1:56 AM CST to 1:59 AM CST
Where
Cass County, 1.24 mi E of Archie to 2.15 mi ESE of Archie
Rating
EF0
Path length
1.15 mi
Path width
40 yd
Continued into
Bates, Mo (EAX)
Reported by
Emergency Manager
Coordinates
38.483, -94.347

A QLCS mesovortex tornado formed within an overnight squall line in rural Cass County. This tornado did minimal damage to trees and structures as it moved into far northern Bates County.

Thunderstorm Wind, Cass

When
June 4, 1:58 AM CST to 2:01 AM CST
Where
Cass County, 1.08 mi E of Archie
Measured
56 kt (64 mph) estimated gust
Reported by
Broadcast Media
Coordinates
38.480, -94.350

KMBC News 9 showed video of a large tree down on a house in Archie.

Tornado, Bates

When
June 4, 1:59 AM CST to 2:00 AM CST
Where
Bates County, 3.06 mi NNE of Crescent Hill to 2.88 mi NNE of Crescent Hill
Rating
EF0
Path length
0.63 mi
Path width
40 yd
Reported by
Emergency Manager
Coordinates
38.472, -94.332

This is a continuation of the brief QLCS mesovortex tornado that formed within an overnight squall line in rural Cass County. This tornado did damage to trees and structures as it moved into far northern Bates County, with the most significant damage occurring in Archie where a large tree fell into a house.

Thunderstorm Wind, Johnson

When
June 4, 2:07 AM CST to 2:10 AM CST
Where
Johnson County, 2.97 mi NNE of Warrensburg
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
38.810, -93.730

A 75 foot tall oak tree snapped about 6 feet off the ground and fell into other nearby trees.

Thunderstorm Wind, Pettis

When
June 4, 2:52 AM CST to 2:55 AM CST
Where
Pettis County, 0.88 mi NE of Sedalia Arpt
Measured
56 kt (64 mph) measured gust
Reported by
ASOS
Coordinates
38.710, -93.170

Sedalia ASOS measured 64 mph wind.

Thunderstorm Wind, Nodaway

When
June 5, 1:23 AM CST
Where
Nodaway County, Maryville
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
40.350, -94.870

Public reported small objects moved around in Maryville.

Thunderstorm Wind, Buchanan

When
June 5, 1:57 AM CST to 2:00 AM CST
Where
Buchanan County, 0.53 mi E of (Stj)st Joseph Mem A
Measured
56 kt (64 mph) measured gust
Reported by
ASOS
Coordinates
39.770, -94.910

St. Joseph ASOS measured 64 mph wind.

Thunderstorm Wind, Platte

When
June 5, 2:38 AM CST to 2:41 AM CST
Where
Platte County, 1.27 mi ENE of Lake Waukomis
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.240, -94.700

Several tree limbs were down near Smithville.

Thunderstorm Wind, Jackson

When
June 5, 2:38 AM CST to 2:41 AM CST
Where
Jackson County, 3.3 mi WNW of Dodson
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Employee
Coordinates
38.990, -94.590

NWS Employee estimated 60 mph wind gust and power outage in the Waldo neighborhood of Kansas City.

Thunderstorm Wind, Jackson

When
June 5, 2:48 AM CST to 2:51 AM CST
Where
Jackson County, 1.75 mi NW of Holmes Park
Measured
52 kt (60 mph) estimated gust
Reported by
Broadcast Media
Coordinates
38.970, -94.570

KMBC news 9 reported a tree down.

Thunderstorm Wind, Cass

When
June 5, 2:48 AM CST to 2:51 AM CST
Where
Cass County, 0.54 mi E of Cleveland
Measured
63 kt (72 mph) measured gust
Reported by
Public
Coordinates
38.680, -94.590

Spotter reported 72 mph wind gust in Cleveland, Missouri.

Thunderstorm Wind, Jackson

When
June 5, 2:51 AM CST to 2:54 AM CST
Where
Jackson County, 2.63 mi NW of Holmes Park
Measured
52 kt (60 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
38.980, -94.580

KCFD reported 2 large trees down on a structure at this location.

Thunderstorm Wind, Jackson

When
June 5, 3:05 AM CST to 3:08 AM CST
Where
Jackson County, 0.88 mi NW of Lake Lotawana
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Employee
Coordinates
38.910, -94.330

Large tree limb snapped and was laying on a fence.

Thunderstorm Wind, Jackson

When
June 5, 3:05 AM CST to 3:08 AM CST
Where
Jackson County, 1.48 mi SSE of Blue Spgs
Measured
52 kt (60 mph) estimated gust
Reported by
COOP Observer
Coordinates
39.000, -94.270

A COOP observer reported a large tree limb around 10-12 inches in diameter, via Twitter.

Thunderstorm Wind, Jackson

When
June 5, 3:10 AM CST to 3:13 AM CST
Where
Jackson County, 1.39 mi W of Greenwood
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Employee
Coordinates
38.852, -94.376

NWS Employee reported a large tree snapped just north of Lake Winnebago in southern part of Lee's Summit.

Thunderstorm Wind, Cass

When
June 5, 3:13 AM CST to 3:16 AM CST
Where
Cass County, 0.76 mi SSE of Lake Winnebago
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Employee
Coordinates
38.810, -94.264

NWS employees at the office in Pleasant Hill reported 60 mph wind.

Thunderstorm Wind, Johnson

When
June 5, 3:45 AM CST to 3:48 AM CST
Where
Johnson County, 0.88 mi SE of Warrensburg
Measured
58 kt (67 mph) measured gust
Reported by
Trained Spotter
Coordinates
38.760, -93.740

Storm spotter in Warrensburg reported 67 mph wind with a stationary anemometer mounted to the vehicle.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2020Every state in 2020This day in weather historyThe tornado archive for Missouri, 2020Warnings in Missouri, June 2020

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 906201, 906204, 906202, 906205, 906200, 906522, 906207, 906208, 906210, 906211, 896592, 906212, 906213, 906523, 906214, 896593, 906215, 896594, 906216, 906524, 906217, 906525, 906218, 906526, 906219, 906527, 906220, 906520, 906521, 906528, 906529, 906530.